MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CNWTT6
Medical Device Problem Code Material Opacification (1426)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Provided photo shows a close-up image of an eye.There are blue light illuminations over the eye.There are whitish marks visible over the centre of the eye.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported that after intraocular implantation surgery surgeon has noticed whitish/opaced lens slightly off center of the lens optic on day one of post op.No patient harm was reported.
 
Additional Manufacturer Narrative
The product was not returned for analysis.Only photos were returned.A product history record review and a non-conformance review of the reported lot number was conducted.No deviations were identified and all corresponding production release specifications defined in the device master record were met.Eight images are provided in one photograph.One image is displayed in a larger format and the remaining seven appear as small thumbnail images.The thumbnails are not large enough to permit adequate assessment.The larger image shows an approximately two to three millimeter vertically oriented slit beam directed from left to right.Within this illumination, a mottled reflective and or white-colored finding is partially visible behind the periphery of a miotic pupil at approximately the two to four o¿clock position.When evaluated objectively, the available image does not provide sufficient detail to determine the position or status of the posterior chamber intraocular lens or to determine whether the white finding is located on the anterior surface, within the optic, or on the posterior surface of the lens.Subjective interpretation would require speculation, which would introduce interpretive influence beyond what the image supports.Based on the photograph alone, the finding cannot be conclusively identified.Additional information is required to characterize the finding and assess its relevance to the associated complaint investigation.The root cause for the reported complaint could not be determined.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23850530
Report Number9612169-2025-02551
Device Sequence Number9526958
Product Code MJP
UDI-Device Identifier00380652470056
UDI-Public(01)00380652470056(17)260817(11)220819(10)25460018
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/17/2026
Device Model NumberCNWTT6
Device Catalogue NumberCNWTT6.165
Device Lot Number25460018
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/23/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date02/20/2026
Date Device Manufactured08/19/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALBOMED PE-HA-LURON F 1.0%; CLAREON MONARCH IV IOL DELIVERY SYSTEM, INJECTOR; MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE D
Patient SexUnknown